Singular Sets of Higher Order Elliptic Equations

Qing Han, Robert Hardt, Fang-Hua Lin

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)2045-2063
Number of pages19
JournalCommunications in Partial Differential Equations
Volume28
Issue number11-12
StatePublished - 2003

Fingerprint

Singular Set
Higher order equation
Elliptic Equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this

Singular Sets of Higher Order Elliptic Equations. / Han, Qing; Hardt, Robert; Lin, Fang-Hua.

In: Communications in Partial Differential Equations, Vol. 28, No. 11-12, 2003, p. 2045-2063.

Research output: Contribution to journalArticle

Han, Qing ; Hardt, Robert ; Lin, Fang-Hua. / Singular Sets of Higher Order Elliptic Equations. In: Communications in Partial Differential Equations. 2003 ; Vol. 28, No. 11-12. pp. 2045-2063.
@article{bab5785937ef40fba370b6f915d09b37,
title = "Singular Sets of Higher Order Elliptic Equations",
author = "Qing Han and Robert Hardt and Fang-Hua Lin",
year = "2003",
language = "English (US)",
volume = "28",
pages = "2045--2063",
journal = "Communications in Partial Differential Equations",
issn = "0360-5302",
publisher = "Taylor and Francis Ltd.",
number = "11-12",

}

TY - JOUR

T1 - Singular Sets of Higher Order Elliptic Equations

AU - Han, Qing

AU - Hardt, Robert

AU - Lin, Fang-Hua

PY - 2003

Y1 - 2003

UR - http://www.scopus.com/inward/record.url?scp=0344064892&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0344064892&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0344064892

VL - 28

SP - 2045

EP - 2063

JO - Communications in Partial Differential Equations

JF - Communications in Partial Differential Equations

SN - 0360-5302

IS - 11-12

ER -